# SDR DALA2020122904334

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,744 hours, 38,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PIN 1L NOT STOPPING ARMING LEVER FROM GOING DOWN.  CORRECTIVE ACTION: RESEAT PIN AT 1L.  OPERATIONS CHECK GOOD AT THIS TIME.  OK FOR SERVICE.
